RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1971, Number 11, Pages 33–44 (Mi ivm3951)  

This article is cited in 8 scientific papers (total in 8 papers)

Direct methods of solution of certain operator equations. I

B. G. Gabdulkhaev

Kazan'

Full text: PDF file (775 kB)

Bibliographic databases:
UDC: 517.948
Received: 31.12.1970

Citation: B. G. Gabdulkhaev, “Direct methods of solution of certain operator equations. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1971, no. 11, 33–44

Citation in format AMSBIB
\Bibitem{Gab71}
\by B.~G.~Gabdulkhaev
\paper Direct methods of solution of certain operator equations.~I
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1971
\issue 11
\pages 33--44
\mathnet{http://mi.mathnet.ru/ivm3951}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=295511}
\zmath{https://zbmath.org/?q=an:0277.45006}


Linking options:
  • http://mi.mathnet.ru/eng/ivm3951
  • http://mi.mathnet.ru/eng/ivm/y1971/i11/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. L. A. Apaicheva, V. E. Gorlov, “O priblizhennom reshenii integralnykh uravnenii metodom momentov”, Konstr. teor. funkts. i funkts. anal., 1, Izd-vo Kazanskogo un-ta, Kazan, 1977, 7–23  mathnet  mathscinet  zmath
    2. A. F. Galimyanov, “Ob odnoi modifikatsii metoda mekhanicheskikh kvadratur dlya singulyarnykh integralnykh uravnenii”, Konstr. teor. funkts. i funkts. anal., 6, Izd-vo Kazanskogo un-ta, Kazan, 1987, 62–67  mathnet  mathscinet  zmath
    3. A. I. Fedotov, “The convergence of a quadrature-difference method for linear singular integro-differential equations with discontinuous coefficients”, U.S.S.R. Comput. Math. Math. Phys., 31:2 (1991), 61–69  mathnet  mathscinet  zmath  isi
    4. B. G. Gabdulkhaev, R. N. Sukhov, “K obosnovaniyu metodov kvadratur i kubatur dlya singulyarnykh integralnykh uravnenii”, Konstr. teor. funkts. i funkts. anal., 8, Izd-vo Kazanskogo un-ta, Kazan, 1992, 33–51  mathnet  mathscinet  zmath
    5. B. G. Gabdulkhaev, “Methods for solving bisingular integral equations with inner coefficients”, Russian Math. (Iz. VUZ), 48:8 (2004), 9–23  mathnet  mathscinet  zmath
    6. Titu Capcelea, “Collocation and Quadrature Methods for Solving Singular Integral Equations with Piecewise Continuous Coefficients”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, no. 3, 27–44  mathnet  mathscinet  zmath
    7. Yu. R. Agachev, R. K. Gubaidullina, “A cubature method for solving one class of multidimensional weakly singular integral equations”, Russian Math. (Iz. VUZ), 53:12 (2009), 1–10  mathnet  crossref  mathscinet  zmath
    8. A. I. Fedotov, “Approximation of solutions to singular integro-differential equations by Hermite–Fejer polynomials”, Ufa Math. J., 10:2 (2018), 109–117  mathnet  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:134
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021